# SDR SIMA201804192002

- Difficulty date: April 8, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 28,820 hours, 25,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14527698001
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED AND CRACKED LT EMERGENCY EXIT LOWER LOWER WEB SUPPORT.  REMOVED AND REPLACED THE WEB SUPPORT IAW SRM 51-40-02.
